American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information
View Article: PDF

[2] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information
View Article: PDF

[3] Bo Li. The Berezin transform and $m$th-order Bergman metric. Trans. Amer. Math. Soc. 363 (2011) 3031-3056. MR 2775797.
Abstract, references, and article information
View Article: PDF

[4] L. A. Coburn, J. Isralowitz and Bo Li. Toeplitz operators with BMO symbols on the Segal-Bargmann space. Trans. Amer. Math. Soc. 363 (2011) 3015-3030. MR 2775796.
Abstract, references, and article information
View Article: PDF

[5] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Thomas Kriete and Jennifer Moorhouse. Linear relations in the Calkin algebra for composition operators. Trans. Amer. Math. Soc. 359 (2007) 2915-2944. MR 2286063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak. Notes on interpolation in the generalized Schur class. II. Nudel$'$man's problem. Trans. Amer. Math. Soc. 355 (2003) 813-836. MR 1932727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1